SIGN UP

Sore Hips

Avatar Image
wolf63 | 05:31 Thu 10th Aug 2017 | Body & Soul
3 Answers

In the last couple of months I have been suffering from hip pain and pain in my upper outer thigh for a few months. If it had just been sided pain I would have suspected an injury but it is on both sides.

I can’t deny that I am, and have always been, overweight. I have suffered from back pain and knee pain for years – it got better when I lost weight but didn’t go away completely.

I am going to make an appointment to go and see my GP but the appointment could be weeks away. I am going to get bloods done (Diabetes and Lithium) on Tuesday but that is only with the nurse.


Does anyone have any suggestions as to what can be causing this pain? Sitting at my computer desk hurts so I have had to resort to using my Kindle in bed.

Answers

1 to 3 of 3rss feed

Best Answer

No best answer has yet been selected by wolf63. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
Pinched nerves ?
Could be many things, but narrowed down by the problem is affecting BOTH legs.
Overweight, diabetic and mental problem gives us a clue you tour medical background and hence a hint to the problem.
I would suggest that is musculo-skeletal with some degree of arthritis in the spine as a result of wear and tear.
Nothing life threatening comes to mind.
Question Author

Old_Geezer - When it was only on one side I assumed that was the cause. I can't seem to sit in the middle of the computer seat - I had one leg against the arm of the seat. My 'bulk' is on the front of my body so there is plenty space for me on the seat.

Sqad - I also have a problem with both shoulders, getting comfy in bed is very difficult. I went to see my GP last year and mentioned my shoulders and the fact that I was peeing for Scotland and exhausted 24/7. I know that depression can impact on energy levels but this tiredness was really draining. He sent me for a kidney and liver ultrasound and a chest x-ray. Nothing was found.

I know that it must be difficult for any GP to narrow down what is causing a person to feel ill when they arrive at the surgery with a list of vague problems or symptoms.

Anyway it is time to give the little boy in my avatar the rest of his prednisolone tablets - the bits that he spat out earlier.

AB is so quiet today - not sure if I prefer this or being an observer in the battleground that we have recently experienced.

Take care

1 to 3 of 3rss feed

Do you know the answer?

Sore Hips

Answer Question >>